# SDR UPS06448128

- Difficulty date: August 15, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 340 S13ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RT BS 340 UPPER DECK FLOORBEAM UPPER TEE AND FRAME ATTACHMENT AREA 1 FASTENER HOLE FOUND TEE AT FRAME SPLICE.  U/D RT BS 340 FLOORBEAM TEE ATTACHED FRAME SPLICE AT STR 13A AREA REPLACED AS PER RS R53-12-35567.  CONTINUED INSPECTION IS REQUIRED AS PER RS R53-12-35567 SHEET 2 ITEM C11 AND UPS EO B747-5310-25138-A.
